Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 309392, 7 pages
http://dx.doi.org/10.1155/2013/309392
Research Article

-Skew -McCoy Rings

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 22 April 2013; Revised 3 July 2013; Accepted 10 July 2013

Academic Editor: Baolin Wang

Copyright © 2013 Areej M. Abduldaim and Sheng Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Areej M. Abduldaim and Sheng Chen, “-Skew -McCoy Rings,” Journal of Applied Mathematics, vol. 2013, Article ID 309392, 7 pages, 2013. https://doi.org/10.1155/2013/309392.